Advanced Search

Show simple item record

dc.contributor.authorNuray, Fatih
dc.contributor.authorPatterson, Richard F.
dc.date.accessioned2019-12-31T10:16:48Z
dc.date.available2019-12-31T10:16:48Z
dc.date.issued2015en_US
dc.identifier.citationNuray, F. and Patterson, R. F. (2015). Multivalence of bivariate functions of bounded index. Le Matematiche, 70(2), 225-233.en_US
dc.identifier.urifile:///C:/Users/hp%206470/Desktop/1180-Article%20Text-4359-1-10-20151110.pdf
dc.identifier.urihttps://doi.org/10.4418/2015.70.2.14
dc.identifier.urihttps://hdl.handle.net/11630/7801
dc.description.abstractThis paper examines the relationship between the concept of bounded index and the radius of univalence, respectively p-valence, of entire bivariate functions and their partial derivatives at arbitrary points in C^2.en_US
dc.language.isoengen_US
dc.identifier.doi10.4418/2015.70.2.14en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectEntire Functionen_US
dc.subjectBivariate Functionen_US
dc.subjectFunction of Bounded Indexen_US
dc.titleMultivalence of bivariate functionsof bounded indexen_US
dc.typearticleen_US
dc.relation.journalLe Matematicheen_US
dc.departmentFen-Edebiyat Fakültesien_US
dc.authorid0000-0003-0160-4001en_US
dc.identifier.volume70en_US
dc.identifier.startpage225en_US
dc.identifier.endpage233en_US
dc.identifier.issue2en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorNuray, Fatih


Files in this item

Thumbnail

This item appears in the following Collection(s)

  • Makaleler [90]
    Makale, olgu sunumu, editöre mektup vb.

Show simple item record